# SDR SWAA2015030937199

- Difficulty date: February 23, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,455 hours, 16,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: IC0840
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER VERTICAL RIB CRACKED AT STATION 166.30, APPROX 25 INCHES AFT FROM FWD EDGE, VERTICAL STIFFENER CRACKED APPROX .75 INCHES UP FROM LOWER EDGE.  REPAIRED RIB IAW EA.
